# SDR DHL9870604C

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 FLAP TRACK OUTBD COVE PANEL SUPPORT ANGLE CRACKED.  REMOVED DAMAGED SUPPORT, FABRICATED AND INSTALLED ANGLE PER SRM 51-30-2.  N/R 1652.
